# SDR FDEA201106122212

- Difficulty date: June 12, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53774483201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK, NR 6, RT CORRODED INSIDE TRACK.  REMOVED LEVEL 1 CORROSION ON SEAT TRACK NR 6 AT FR 19 AND FOUND TO BE OUT OF LIMITS IAW AIRBUS   SRM 53-10-16.  REPAIRED NR 6 SEAT TRACK AT FR 19 IAW EA 6-5310-145630.
